The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A THEOREM ON THE MAXIMUM SOLUTIONS OF RICCATI EQUATIONS
Author(s): 
Pages: 7-12
Year: Issue:  4
Journal: Aerospace Control

Keyword:  Riccati equationsOptimal controlFiltering;
Abstract: Riccati equations play a very important role in optimal control and filtering theo-ries.Recently,a property on the maximum solutions of Riccati equations is discussed byKawasaki and Shimemura.Unfortunately,their proof for the property is not correct.In this pa-per,the property is developed and a more general and important theorem on the maximum solu-tions of Riccati equations is proposed and proven.
Related Articles
No related articles found